# SDR CA150413007

- Difficulty date: April 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 73,961 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Engine N2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE 2 N2 VIBRATIONS INTERMITTENT, EXCEEDING ECAM ADVISORY REACHING 4.4.  ALL OTHER INDICATIONS NORMAL, NO VIBRATIONS FELT BY FLIGHT CREW.  VIBRATION CHECK TASK 71-00-00-710-009A CARRIED OUT.  MAX VIBS UNITS AT MAINTENANCE 96.1 N1, BEARING 1, MAX 2.9 AND TRF MAX 3.0 WITHIN LIMITS.
